Pacific Journal of Mathematics

An inequality for logarithmic capacities.

Heinz Renggli

Article information

Source
Pacific J. Math., Volume 11, Number 1 (1961), 313-314.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103037555

Mathematical Reviews number (MathSciNet)
MR0155992

Zentralblatt MATH identifier
0109.30101

Subjects
Primary: 31.21

Citation

Renggli, Heinz. An inequality for logarithmic capacities. Pacific J. Math. 11 (1961), no. 1, 313--314. https://projecteuclid.org/euclid.pjm/1103037555


Export citation

References

  • [1] G. Choquet, Theory of capacities, Ann. Inst. Fourier, Grenoble 5 (1953-54), 131-295.
  • [2] R. Nevanlinna, Eindeutige analytische Funktionen,Grundlehren 46, 2. Aufl., Springer, 1953.